Alert archive / California / High Wind Watches in 2008

High Wind Watch 2, NWS San Francisco Bay Area, CA

January 14, 2008

NWS San Francisco Bay Area, CA issued this high wind watch at Jan 14, 2008, 1:50 PM PST. It took effect at Jan 16, 2008, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 14, 2008, 1:50 PM PST (21:50 UTC)
In effect from
Jan 16, 2008, 4:00 AM PST
Expired
Jan 15, 2008, 12:43 PM PST
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 142150
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
150 PM PST MON JAN 14 2008

...HIGH WINDS ARE EXPECTED IN THE HIGHER ELEVATIONS OF THE NORTH
AND EAST BAY HILLS WEDNESDAY...

.A RIDGE OF HIGH PRESSURE WILL SHIFT EAST TUESDAY AND OFFSHORE PRESSURE
GRADIENTS WILL INCREASE. AS A RESULT...STRONG AND GUSTY WINDS WILL DEVELOP IN
THE HIGHER ELEVATIONS OF THE NORTH AND EAST BAY HILLS.

CAZ507-511-150600-
/O.NEW.KMTR.HW.A.0002.080116T1200Z-080117T0000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
150 PM PST MON JAN 14 2008

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON. 

NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH WILL
BE POSSIBLE ON WEDNESDAY. STRONGEST WINDS WILL LIKELY OCCUR
WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

LARRY/MEHLE
7 follow-up statements
000 
WWUS76 KMTR 150507
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
907 PM PST MON JAN 14 2008

...HIGH WINDS ARE EXPECTED AT THE HIGHER ELEVATIONS OF THE NORTH
AND EAST BAY LATE TUESDAY NIGHT AND WEDNESDAY...

.A STRONG RIDGE OF HIGH PRESSURE WILL BUILD OVER NORTHERN NEVADA
ON TUESDAY NIGHT. AS A RESULT...STRONG AND GUSTY NORTHEAST WINDS WILL
DEVELOP IN THE HILLS OF THE NORTH AND EAST BAY LATE TUESDAY NIGHT
AND CONTINUE THROUGH WEDNESDAY.

CAZ507-511-151800-
/O.CON.KMTR.HW.A.0002.080116T1200Z-080117T0000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
907 PM PST MON JAN 14 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON FOR ELEVATIONS ABOVE 1000 FEET IN
THE NORTH AND EAST BAY...

NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH ARE
POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY. WINDS WILL SLOWLY
SUBSIDE WEDNESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG AND DAMAGING
WINDS WHICH CAN TOPPLE TREES AND LEAD TO POWER OUTAGES. SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY
OCCUR. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE
FOR UPDATED WEATHER INFORMATION.

$$

DYKEMA
000 
WWUS76 KMTR 151224
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
424 AM PST TUE JAN 15 2008

...HIGH WINDS ARE EXPECTED AT THE HIGHER ELEVATIONS OF THE NORTH
AND EAST BAY LATE TUESDAY NIGHT AND WEDNESDAY...

.A STRONG RIDGE OF HIGH PRESSURE WILL BUILD OVER NORTHERN NEVADA
TONIGHT. AS A RESULT...STRONG AND GUSTY NORTHEAST WINDS WILL
DEVELOP IN THE HILLS OF THE NORTH AND EAST BAY LATE TONIGHT AND
CONTINUE THROUGH WEDNESDAY.

CAZ006-506-508-151700-
/O.NEW.KMTR.FG.Y.0002.080115T1224Z-080115T1700Z/
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-
SAN FRANCISCO BAY SHORELINE-
424 AM PST TUE JAN 15 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

FOG ALONG THE SAN FRANCISCO BAY AND NORTHERN INTERIOR VALLEYS
THIS MORNING IS CREATING AREAS WHERE VISIBILITIES ARE LESS THAN A
QUARTER OF A MILE. SPECIFICALLY...OAKLAND INTERNATIONAL AIRPORT 
HAS REPORTED ZERO VISIBILITY AND CALIFORNIA HIGHWAY PATROL HAS
REPORTED MANY AREAS AROUND THE BAY WITH HEAVY FOG AND REDUCED
VISIBILITY.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

CAZ507-511-152030-
/O.CON.KMTR.HW.A.0002.080116T1200Z-080117T0000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
424 AM PST TUE JAN 15 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO OVER 60 MPH ARE 
POSSIBLE LATE TONIGHT AND WEDNESDAY FOR AREAS OVER 1000 FEET IN THE
NORTH AND EAST BAY. WINDS WILL SLOWLY SUBSIDE WEDNESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG AND
DAMAGING WINDS WHICH CAN TOPPLE TREES AND LEAD TO POWER OUTAGES.
SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR
STRONGER MAY OCCUR. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE
MEDIA SOURCE FOR UPDATED WEATHER INFORMATION.

$$

BELL
000 
WWUS76 KMTR 151250 CCA
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
424 AM PST TUE JAN 15 2008

...AREAS OF DENSE FOG CURRENTLY AROUND SAN FRANCISCO BAY AND THE 
NORTH BAY INTERIOR VALLEYS...

...HIGH WINDS ARE EXPECTED AT THE HIGHER ELEVATIONS OF THE NORTH
AND EAST BAY LATE TUESDAY NIGHT AND WEDNESDAY...

.FOG THROUGHOUT THE SAN FRANCISCO BAY AREA AND NORTH BAY VALLEYS 
THIS MORNING HAS BEEN PRODUCING VERY LOW VISIBILITIES AT TIMES.  IN 
ADDITION...A STRONG RIDGE OF HIGH PRESSURE WILL BUILD OVER NORTHERN 
NEVADA TONIGHT. AS A RESULT...STRONG AND GUSTY NORTHEAST WINDS WILL 
DEVELOP IN THE HILLS OF THE NORTH AND EAST BAY LATE TONIGHT AND 
CONTINUE THROUGH WEDNESDAY.

CAZ006-506-508-151700-
/O.NEW.KMTR.FG.Y.0002.080115T1224Z-080115T1700Z/
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-
SAN FRANCISCO BAY SHORELINE-
424 AM PST TUE JAN 15 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

FOG ALONG THE SAN FRANCISCO BAY AND NORTHERN INTERIOR VALLEYS
THIS MORNING IS CREATING AREAS WHERE VISIBILITIES ARE LESS THAN A
QUARTER OF A MILE. SPECIFICALLY...OAKLAND INTERNATIONAL AIRPORT 
HAS REPORTED ZERO VISIBILITY AND CALIFORNIA HIGHWAY PATROL HAS
REPORTED MANY AREAS AROUND THE BAY WITH HEAVY FOG AND REDUCED
VISIBILITY.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

CAZ507-511-152030-
/O.CON.KMTR.HW.A.0002.080116T1200Z-080117T0000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
424 AM PST TUE JAN 15 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO OVER 60 MPH ARE 
POSSIBLE LATE TONIGHT AND WEDNESDAY FOR AREAS OVER 1000 FEET IN THE
NORTH AND EAST BAY. WINDS WILL SLOWLY SUBSIDE WEDNESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG AND
DAMAGING WINDS WHICH CAN TOPPLE TREES AND LEAD TO POWER OUTAGES.
SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR
STRONGER MAY OCCUR. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE
MEDIA SOURCE FOR UPDATED WEATHER INFORMATION.

$$

BELL
000 
WWUS76 KMTR 151340
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
540 AM PST TUE JAN 15 2008

...AREAS OF DENSE FOG CURRENTLY AROUND SAN FRANCISCO BAY AND THE
NORTH BAY INTERIOR VALLEYS...

...HIGH WINDS ARE EXPECTED AT THE HIGHER ELEVATIONS OF THE NORTH
AND EAST BAY LATE TUESDAY NIGHT AND WEDNESDAY...

.FOG THROUGHOUT THE SAN FRANCISCO BAY AREA AND NORTH BAY VALLEYS
THIS MORNING HAS BEEN PRODUCING VERY LOW VISIBILITIES AT TIMES. 
IN ADDITION...A STRONG RIDGE OF HIGH PRESSURE WILL BUILD OVER
NORTHERN NEVADA TONIGHT. AS A RESULT...STRONG AND GUSTY NORTHEAST
WINDS WILL DEVELOP IN THE HILLS OF THE NORTH AND EAST BAY LATE
TONIGHT AND CONTINUE THROUGH WEDNESDAY.

CAZ513-151700-
/O.EXA.KMTR.FG.Y.0002.000000T0000Z-080115T1700Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
540 AM PST TUE JAN 15 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

FOG IN THE SANTA CLARA VALLEY THIS MORNING IS CREATING AREAS
WITH VERY LIMITED VISIBILITIES. SPOTTERS IN AND AROUND THE SAN
JOSE AREA INDICATE VISIBILITIES LESS THAN A QUARTER OF A MILE.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

CAZ006-506-508-151700-
/O.CON.KMTR.FG.Y.0002.000000T0000Z-080115T1700Z/
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-
SAN FRANCISCO BAY SHORELINE-
540 AM PST TUE JAN 15 2008

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

FOG ALONG THE SAN FRANCISCO BAY AND NORTHERN INTERIOR VALLEYS
THIS MORNING IS CREATING AREAS WHERE VISIBILITIES ARE LESS THAN A
QUARTER OF A MILE. SPECIFICALLY...OAKLAND INTERNATIONAL AIRPORT
HAS REPORTED ZERO VISIBILITY AND CALIFORNIA HIGHWAY PATROL HAS
REPORTED MANY AREAS AROUND THE BAY WITH HEAVY FOG AND REDUCED
VISIBILITY.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

CAZ507-511-152145-
/O.CON.KMTR.HW.A.0002.080116T1200Z-080117T0000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
540 AM PST TUE JAN 15 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG AND
DAMAGING WINDS WHICH CAN TOPPLE TREES AND LEAD TO POWER OUTAGES.
SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR
STRONGER MAY OCCUR. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE
MEDIA SOURCE FOR UPDATED WEATHER INFORMATION.

$$


BELL
000 
WWUS76 KMTR 151655
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
855 AM PST TUE JAN 15 2008

...AREAS OF DENSE FOG CURRENTLY AROUND SAN FRANCISCO BAY AND THE
NORTH BAY INTERIOR VALLEYS...

...HIGH WINDS ARE EXPECTED AT THE HIGHER ELEVATIONS OF THE NORTH
AND EAST BAY LATE TUESDAY NIGHT AND WEDNESDAY...

.FOG THROUGHOUT THE SAN FRANCISCO BAY AREA AND NORTH BAY VALLEYS
THIS MORNING HAS BEEN PRODUCING VERY LOW VISIBILITIES AT TIMES.
IN ADDITION...A STRONG RIDGE OF HIGH PRESSURE WILL BUILD OVER
NORTHERN NEVADA TONIGHT. AS A RESULT...STRONG AND GUSTY NORTHEAST
WINDS WILL DEVELOP IN THE HILLS OF THE NORTH AND EAST BAY LATE
TONIGHT AND CONTINUE THROUGH WEDNESDAY.

CAZ006-506-508-513-151900-
/O.EXT.KMTR.FG.Y.0002.000000T0000Z-080115T1900Z/
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-
SAN FRANCISCO BAY SHORELINE-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
855 AM PST TUE JAN 15 2008

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM PST THIS
MORNING...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 11 AM PST THIS
MORNING. 

RECENT OBSERVATIONS CONTINUE TO SHOW AREAS OF DENSE FOG AROUND THE
SAN FRANCISCO BAY AREA AND NORTH BAY VALLEYS EARLY THIS MORNING.
SPECIFICALLY...OAKLAND INTERNATIONAL AIRPORT CONTINUES TO REPORT NEAR ZERO
VISIBILITY AND CALIFORNIA HIGHWAY PATROL HAS REPORTED MANY AREAS
AROUND THE BAY WITH HEAVY FOG AND REDUCED VISIBILITY.
THEREFORE...THE DENSE FOG ADVISORY HAS BEEN EXTENDED.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

CAZ507-511-160100-
/O.CON.KMTR.HW.A.0002.080116T1200Z-080117T0000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
855 AM PST TUE JAN 15 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG AND
DAMAGING WINDS WHICH CAN TOPPLE TREES AND LEAD TO POWER OUTAGES.
SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR
STRONGER MAY OCCUR. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE
MEDIA SOURCE FOR UPDATED WEATHER INFORMATION.

$$

SMITH/MEHLE
000 
WWUS76 KMTR 151917
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1117 AM PST TUE JAN 15 2008

...AREAS OF DENSE FOG CURRENTLY AROUND SAN FRANCISCO BAY AND THE
SANTA CLARA VALLEY...

...HIGH WINDS ARE EXPECTED AT THE HIGHER ELEVATIONS OF THE NORTH
AND EAST BAY LATE TUESDAY NIGHT AND WEDNESDAY...

.DENSE FOG CONTINUES TO REDUCE VISIBILITIES AROUND SAN FRANCISCO
BAY AND SANTA CLARA VALLEY.  IN ADDITION...A STRONG RIDGE OF HIGH
PRESSURE WILL BUILD OVER NORTHERN NEVADA TONIGHT. AS A
RESULT...STRONG AND GUSTY NORTHEAST WINDS WILL DEVELOP IN THE
HILLS OF THE NORTH AND EAST BAY LATE TONIGHT AND CONTINUE THROUGH
WE.

CAZ508-513-152100-
/O.EXP.KMTR.FG.Y.0002.000000T0000Z-080115T1900Z/
/O.NEW.KMTR.FG.Y.0003.080115T1917Z-080115T2100Z/
SAN FRANCISCO BAY SHORELINE-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
1117 AM PST TUE JAN 15 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
...DENSE FOG ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON.
THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. 

DENSE FOG CONTINUES TO REDUCE VISIBILITY TO LESS THAN ONE QUARTER
OF A MILE AND EXPECTED TO LINGER THROUGH EARLY AFTERNOON.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

CAZ006-506-152030-
/O.EXP.KMTR.FG.Y.0002.000000T0000Z-080115T1900Z/
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-
1117 AM PST TUE JAN 15 2008

...DENSE FOG ADVISORY HAS EXPIRED...

THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. 

THE DENSE FOG CONTINUES TO DISSIPATE AND IS NO LONGER BELOW
ADVISORY LEVELS. THEREFORE THE DENSE FOG ADVISORY HAS BEEN ALLOWED
TO EXPIRE. HOWEVER...PATCHY FOG WILL CONTINUE THROUGH EARLY
AFTERNOON. 

$$

CAZ507-511-160330-
/O.CON.KMTR.HW.A.0002.080116T1200Z-080117T0000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
1117 AM PST TUE JAN 15 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG AND
DAMAGING WINDS WHICH CAN TOPPLE TREES AND LEAD TO POWER OUTAGES.
SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR
STRONGER MAY OCCUR. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE
MEDIA SOURCE FOR UPDATED WEATHER INFORMATION.

$$
000 
WWUS76 KMTR 152043
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1243 PM PST TUE JAN 15 2008

...FOG IS LIFTING ACROSS THE BAY AREA...

...HIGH WINDS ARE EXPECTED AT THE HIGHER ELEVATIONS OF THE NORTH
AND EAST BAY LATE TUESDAY NIGHT AND WEDNESDAY...

.DENSE FOG IS LIFTING AROUND SAN FRANCISCO BAY AND SANTA CLARA
VALLEY. IN ADDITION...A STRONG RIDGE OF HIGH PRESSURE WILL BUILD
OVER NORTHERN NEVADA TONIGHT. AS A RESULT... STRONG AND GUSTY
NORTHEAST WINDS WILL DEVELOP IN THE HILLS OF THE NORTH AND EAST
BAY LATE TONIGHT AND CONTINUE THROUGH MIDDAY THURSDAY.

CAZ508-513-152145-
/O.CAN.KMTR.FG.Y.0003.000000T0000Z-080115T2100Z/
SAN FRANCISCO BAY SHORELINE-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
1243 PM PST TUE JAN 15 2008

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELED THE
DENSE FOG ADVISORY. 

VISIBILITY IS IMPROVING AROUND THE BAY AREA. THEREFORE DENSE FOG
ADVISORY HAS BEEN CANCELED. 

$$

CAZ507-511-160500-
/O.UPG.KMTR.HW.A.0002.080116T1200Z-080117T0000Z/
/O.NEW.KMTR.WI.Y.0005.080116T1200Z-080117T1800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
1243 PM PST TUE JAN 15 2008

...WIND ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST
THURSDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

OFFSHORE WINDS WILL INCREASE OVER THE NORTH BAY AND EAST BAY HILLS
LATE TONIGHT THROUGH MIDDAY THURSDAY. EXPECT WINDS TO REACH 35 TO
40 MPH WITH GUSTS OVER 45 MPH. 


MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
UPDATED WEATHER INFORMATION. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

LARRY

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high wind watch went out at Jan 14, 9:50 AM PST, 4 hours earlier.

Area forecast discussion, Jan 14, 9:50 AM PST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
950 AM PST MON JAN 14 2008

UPDATED FOR AVIATION

.DISCUSSION...THE FOCUS OF THIS FORECAST WILL CONTINUE TO BE VALLEY
FOG IN THE MORNING AND GUSTY WINDS ON WEDNESDAY IN THE HIGHER
ELEVATIONS...AN OVERALL NICE AND DRY WEEK OF WEATHER EXPECTED AROUND
THE SAN FRANCISCO AND MONTEREY BAY AREAS.

HIGH PRESSURE OVER THE CWA RESULTED IN CLEAR SKIES LAST NIGHT WITH
LOW TEMPERATURES RANGING FROM THE MID 30S TO MID 40S. SOME ISOLATED
AREAS...MAINLY INLAND VALLEYS...DID SEE LOW TEMPERATURES IN MID 20S
TO LOWER 30S. ADDITIONALLY...AREAS OF DENSE FOG WERE REPORTED IN THE
NORTH BAY INTERIOR VALLEYS. ANOTHER POINT OF INTEREST... GUSTY WINDS
AROUND 25 KTS IN THE NORTH BAY HILLS AND EAST BAY MOUNTAINS WERE
BEING REPORTED EARLY THIS MORNING.

CURRENT WATER VAPOR IMAGE IS SHOWING A COLD FRONT EASING INTO THE
PACIFIC NORTHWEST WELL NORTH OF THE CWA. HIGH PRESSURE IS
POSITIONED OVER THE CENTRAL CALIFORNIA COAST WITH SOME MOISTURE
SPILLING OVER IN THE FORM OF HIGH CLOUDS. OTHERWISE PARTLY CLOUDY
SKIES ARE PRESENT OVER MOST OF THE CWA.

BOTH GFS AND ECMWF ARE CONSISTENT WITH AN OMEGA BLOCK OVER THE EAST
PACIFIC AMPLIFYING AND REMAINING LOCKED IN POSITION THROUGH THE
WEEKEND. A SHORT WAVE WILL SLIDE IN ALONG THE SIERRAS TUESDAY NIGHT
INTO WEDNESDAY INCREASING THE OFFSHORE GRADIENT POTENTIALLY
RESULTING IN STRONG GUSTY WINDS FOR HIGHER ELEVATIONS. GFS IS
INDICATING 925MB WINDS AROUND 30 TO 40 KTS FROM LATE TUESDAY NIGHT
THROUGH THURSDAY MORNING. CURRENTLY THINKING ABOUT ISSUING A HIGH
WIND WATCH WITH THE AFTERNOON PACKAGE. WINDS WILL REMAIN OFFSHORE
FOR THE REMAINDER OF THE FORECAST PERIOD.

CONDITIONS WILL REMAIN MILD AND DRY WITH THE NEXT WEATHER SYSTEM
SLIDING IN BEHIND THE OMEGA BLOCK SUNDAY. SO FAR LOOKS DRY WITH
SOME INCREASING CLOUDS AND GUSTY WINDS ONCE AGAIN FOR THE HIGHER
ELEVATIONS.

&&

.AVIATION...ONLY TAF TERMINAL STILL REPORTING FOG IS SANTA ROSA AND
THAT SHOULD BE LIFTING SOON. OFFSHORE FLOW IS BASICALLY BRINGING IN
A DRIER AIRMASS AND OVERALL NOT TOO MUCH FOG. NO ISSUES THROUGH THIS
EVENING. FOG REMAINS POSSIBLE OVERNIGHT INTO EARLY TUESDAY ESPECIALLY
FOR SANTA ROSA AND AROUND THE BAY.

&&

.MARINE...BY TUESDAY AFTERNOON INCREASING WIND SPEEDS WILL BRING
SMALL CRAFT CONCERNS OVER THE NORTHERN WATERS AND THEN HIGHER WIND
SPEEDS SPREADING OVER ALL THE COASTAL WATERS BY TUESDAY NIGHT AS A
DRY BOUNDARY PASSES OVER THE WATER PER THETA-E PROGS. LOCALLY STRONG
AND GUSTY WINDS BELOW CANYONS AND PASSES OVER THE NEAR COAST WATERS
LATE TUESDAY AND WEDNESDAY WITH STRONGER OFFSHORE WINDS.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDY...NONE.

&&

PUBLIC FORECAST: LARRY
AVIATION/MARINE: WALBRUN

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Jan 14, 1:33 PM PST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
133 PM PST MON JAN 14 2008

CAZ507-511-151400-
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
133 PM PST MON JAN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...MONDAY NIGHT

MOSTLY CLEAR SKIES. PATCHY FOG IS EXPECTED OVER THE LOWER SLOPES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOCALLY STRONG NORTH TO NORTHEAST WINDS ARE EXPECTED TO DEVELOP
IN THE HILLS OF THE NORTH AND EAST BAY LATE TUESDAY NIGHT THROUGH
WEDNESDAY. WIND GUSTS OF OVER 60 MPH ARE POSSIBLE ALONG THE HIGHEST
ELEVATIONS.

* HIGH WIND WATCH...SEE SFPNPWMTR - KMTR WWUS76 FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS
PER STANDARD OPERATING PROCEDURES.

CAZ506-510-151400-
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
133 PM PST MON JAN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...MONDAY NIGHT

PATCHY DENSE FOG IS EXPECTED TO DEVELOP TONIGHT IN THE INTERIOR
VALLEYS UNDER MOSTLY CLEAR SKIES AND LIGHT WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDY CONDITIONS ARE POSSIBLE WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS
PER STANDARD OPERATING PROCEDURES.

LARRY/MEHLE

Nearby

High Wind Watches in California, 2008Every high wind watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.